Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20783
Title: Inequalities concerning the expected selection differentials
Authors: English, BJ
Phillips, MJ
Gillett, R
First Published: Mar-1992
Citation: ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 1992, 44 (1), pp. 169-175
DOI Link: 10.1007/BF00048679
ISSN: 0020-3157
eISSN: 1572-9052
Links: http://hdl.handle.net/2381/20783
Type: Journal Article
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.